# SDR IPXA10562717

- Difficulty date: September 2, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Debonded
- Location: Bs 1600-1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SECTION 46, MAIN DECK FLOOR STRUCTURE, FLOORBOARD PANEL, AT BS 1681.8 - BS 1600, LBL 45- LBL 61, LWR AFT INBD SKIN IS DISBONDED AND BROKEN AWAY.  FABRICATED REPLACEMENT FLOORBOARD IAW EO NO B757-5320-9692-G.
